Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tingling sensation, sperms ejaculation after urinating. Stopped masturbation. What's causing this ?

hi doctor, i am a 27 yr old man, i have been masturbating since I was 14. I have completely stopped maturbation since the past 2 months, since the past couple of weeks, I have noticed that after i pass urine , i get a tingling sensation and a small amount of sperms are ejaculated. Plus I also noted that the sperms that are ejaculated have lumps in it. I went to my doctor who diagnosed me, and gave me a precription of Mankinds Mahacef oz tablets and mankinds nuforce 150 tablets. please advise what is causing this
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your descriptions. I suggest you not to worry too much. I am sure you have kept your word about masturbation. Masturbation is not a sin. Even animals do masturbate. Occasional masturbation is good for unmarried people.

Sperm is a body waste. Sperm is produced when men get sexually aroused. It happens daily. Sperm then accumulates. This needs to be thrown out. If you do not masturbate or make sexual intercourse, body throws out the accumulated sperm through other means such as dream fall or dribbles before or after urination. Therefore stop worrying.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care, www.healthcaremagic.com.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Fri, 22 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor